Dispersal of Amazonian birds in continuous and fragmented forest
Article first published online: 18 JAN 2007
Volume 10, Issue 3, pages 219–229, March 2007
How to Cite
Van Houtan, K. S., Pimm, S. L., Halley, J. M., Bierregaard, R. O. and Lovejoy, T. E. (2007), Dispersal of Amazonian birds in continuous and fragmented forest. Ecology Letters, 10: 219–229. doi: 10.1111/j.1461-0248.2007.01004.x
- Issue published online: 19 JAN 2007
- Article first published online: 18 JAN 2007
- Editor, Marcel Rejmanek Manuscript received 3 October 2006 First decision made 10 November 2006 Manuscript accepted 4 December 2006
Appendix A Solvinig the classical diffusion problem under the conditions expected for the BDFFP data.
Appendix B Procedure used in the maximum?likelihood calculations.
Appendix C AIC comparisons over a larger selection of kernels than Table 1 provides.
|ELE1004SA.doc||70K||Supporting info item|
|ELE1004SB.doc||34K||Supporting info item|
|ELE1004SC.doc||22K||Supporting info item|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.